MathSciNet Relay Station
MathSciNet bibliographic data
MR330216 16A34 (46L99)
Holland, Samuel S., Jr. Remarks on type ${\rm I}$ Baer and Baer $\sp{\ast} $-rings. J. Algebra 27 (1973), 516–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement